# SDR AALA994145

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1681 HAS CORROSION REMOVED.  A .080 THICK 7075-T6 REPAIR ANGLE WILL BE INSTALLED UNDER FORWRD FLANGE OF FLOORBEAM.  A .071 THICK 7075-T6 FILLER WILL BE ADDED IN THE AREA OF THE REMOVED DECK PLATE.  A .080 THICK 7075-T6 DOUBLER WAS FASTENED OVER THE FILLER AND DECK PLATE.  (M)
